# SDR TC8A97053

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NUMBER 4 ENGINE FIRE WARNING ACTUATE DURING DESCEND PROCEED AS ENGINE FIRE CHECKLIST.  INSPECTED AFT AND FWD COWLINGS FIRELOOPS AND WIRE HARNESS, FOUND LOOSE CONNECTORS.  TIGHTENED AND SAFETIED.  RUN ENGINE IN 90 PERCENT AND TAKEOFF POWER 10 SEC, EACH ONE AND FIRE WARNING SYSTEM OK.
